Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Approximate integration formulas of degree $ 3$ for simplexes


Author: A. H. Stroud
Journal: Math. Comp. 18 (1964), 590-597
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1964-0169378-7
MathSciNet review: 0169378
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. C. Hammer & A. H. Stroud, ``Numerical integration over simplexes,'' MTAC, v. 10, 1956, p. 137-139. MR 0086390 (19:177f)
  • [2] A. H. Stroud, ``Numerical integration formulas of degree two,'' MTAC, v. 14, 1960, p. 21-26. MR 0109977 (22:860)
  • [3] A. H. Stroud, ``Numerical integration formulas of degree 3 for product regions and cones,'' Math. Comp., v. 15, 1961, p. 143-150. MR 0121990 (22:12717)
  • [4] P. C. Hammer, O. J. Marlowe & A. H. Stroud, ``Numerical integration over simplexes and cones,'' MTAC, v. 10, 1956, p. 130-137. MR 0086389 (19:177e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0169378-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society